Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to C. difficile – Are your guts ever normal again?
C. difficile – Are your guts ever normal again?
Thank you! I will consider getting florastor.
Jump to this post
@ngorman25 @terridrag I was told by my GI to take Florastor after my 3rd bout of Cdiff while I was doing the Vanco taper. But three weeks after finishing the Vanco, I had a 4th relapse. I then took Dificid (fidaxamicin). I wish I would have taken it earlier. I along with another younger friend have both taken Dificid and we have not relapsed. It's been almost three years for her and I finished the RX on Oct. 26th. If you have anymore relapses, I would suggest you ask your doctor about Dificid. It's expensive and your insurance may not pay for it until you've tried Vancomycin. I've had 3 back surgeries and the recovery from those was much easier than going through Cdiff. I wish they would take Clindamycin off the market. I know ANY antibiotic can give you Cdiff, but this one sure seems to be the most common cause. I'm now faithfully taking Florastor every single day. It works must better than other probiotics because the acid in our stomach does not affect it. So it gets right to your colon. There are other brands besides Florastor that are less expensive. You need to make sure they have enough Saccharomyces Boulardii in them.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In